No Cover Image

Journal article 1057 views

Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids

E. J Beggs, E. J Taft, Edwin Beggs Orcid Logo

Pages: 3511 - 3523

Swansea University Author: Edwin Beggs Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/00927870600796102

Published: 2006
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 3511
End Page: 3523